# SDR SIMA200113115

- Difficulty date: May 8, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N339SB
- Make and model: Saab 340B
- Aircraft serial: 340B339
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 7253813499
- Condition: Damaged
- Location: Fs 649
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, A DENT WAS FOUND ON RIGHT FUSELAGE AT FRAME 649.  FRAME WAS REMOVED AND REPLACED IAW SAAB SRM.  (M)
